# SDR DALA2015020600928

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN BETWEEN BEAMS 3 AND 4 IN LOWER HINGE AT FWD SERVICE DOOR.  INNER SKIN, FITTINGS, RUBSTRIPS AND CLIP WERE REMOVED IAW SRM 51-30-5, 51-30-4 AND 51-30-1. REPAIR WAS MANUFACTURED IAW SRM 52-03D, FIG. 3.  FABRICATED PARTS AND REPAIR WERE INSTALLED IAW SRM 51-30-5, 51-30-4 AND 51-30-1.  INNER SKIN, FITTINGS, RUBSTRIP AND CLIP WERE INSTALLED IAW SRM 51-30-5, 51-30-4 AND 51-30-1.
